# SDR UPS03841597

- Difficulty date: November 17, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 69,173 hours, 45,885 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3754041U501
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  A-PIT DOOR FWD.  BUMPER SUPPORT FITTING IS CRACKED AT STA. 300 LONG. 27L.  REMOVED AND REPLACED FITTING IAW DWG. 3754041 AND SRM. 51-1-20D.
